Back to Search
Start Over
THE HAMILTON-JACOBI EQUATION, INTEGRABILITY, AND NONHOLONOMIC SYSTEMS.
- Source :
-
Journal of Geometric Mechanics . Dec2014, Vol. 6 Issue 4, p441-449. 9p. - Publication Year :
- 2014
-
Abstract
- By examining the linkage between conservation laws and symmetry, we explain why it appears there should not be an analogue of a complete integral for the Hamilton-Jacobi equation for integrable nonholonomic systems. [ABSTRACT FROM AUTHOR]
Details
- Language :
- English
- ISSN :
- 19414889
- Volume :
- 6
- Issue :
- 4
- Database :
- Academic Search Index
- Journal :
- Journal of Geometric Mechanics
- Publication Type :
- Academic Journal
- Accession number :
- 100169966
- Full Text :
- https://doi.org/10.3934/jgm.2014.6.441